# SDR UALA2013060703986

- Difficulty date: June 7, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 72,217 hours, 10,117 cycles
- Engine: Pwa PW4090
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 1 Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HYD EDP HAS DAMAGED ELECTRICAL CONNECTOR.  REPLACED CONNECTOR IAW SWP20-24-20 & WDM 29-11-71.
